New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
irritating symptoms
7 Replies
danielle - August 22

i have a horrible menopause symptoms. i always experience panic attacks, hot flashes and nauseous and it feels like i'm dying. help me out!! i guess ativan is not helping at all.

 

Ashli - September 8

i am also taking ativan but nothing is really special about this anti anxiety drug it doesn't help me get through with my panic attacks.

 

tameera - September 9

i am not sure but maybe it depends on how your body responds to the medicine.

 

gemini_girl - September 10

probably you need some hormone therapy if ativan doesn't work for you.

 

Keana - September 10

are you taking the oral tablet form or the injection solution?

 

abegail - September 10

there is always these unwanted side effects that may require you medical attention.

 

francesca - September 11

keep a record of the side effects (if there's any) while taking ativan. check with your doctor if those are nothing but normal.

 

missy - September 11

menopause symptoms can get worse and about 75% of women experience it. it so uncomfortable and very irritating, it affects your daily routine and even your relationship with the family.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question